# SDR AUS20030758

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 906100004
- Condition: Failed
- Location: Stall Warning
- Part time: 4,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 STALL WARNING COMPUTER FAILED.
